BibTeX record journals/siamjo/BarbetDS10

download as .bib file

@article{DBLP:journals/siamjo/BarbetDS10,
  author    = {Luc Barbet and
               Aris Daniilidis and
               Pierpaolo Soravia},
  title     = {Generalized Hessians of C\({}^{\mbox{1, 1}}\)-Functions and Second-Order
               Viscosity Subjets},
  journal   = {{SIAM} Journal on Optimization},
  volume    = {20},
  number    = {6},
  pages     = {3040--3058},
  year      = {2010},
  url       = {https://doi.org/10.1137/090763901},
  doi       = {10.1137/090763901},
  timestamp = {Mon, 16 Sep 2019 14:44:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamjo/BarbetDS10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics